# SDR FDEA202012030015

- Difficulty date: December 3, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ABA7156505
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER FWD CORNER STOP APPEARS TO BE CRACKED.  REMOVED DAMAGED ABA7191-506 STOP ASSEMBLY AND INSTALLED NEW PART REFERENCE DRAWING ABA7191 AND EA NR 8-5210-T0358597.  REWORK FROM ABA7191-1.
